MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH

A.I.D.D LONGFORD ARCHITECT TSH
Catalog Number 07K62-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed thyroid stimulating hormone (tsh) results on the architect i2000sr analyzer.The following data was provided: initial 0.13, repeats 0.19, 1.29 (beckmann), 1.0 (roche).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The lot number was provided and was updated lot from unknown to 94256ui00 further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.No return patient sample was available.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within established control limits.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ARCHITECT TSH
Common Device Name
TSH
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key8292953
Report Number3005094123-2019-00042
Device Sequence Number1599471
Product Code JLW
UDI-Device Identifier00380740105969
UDI-Public00380740105969
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2020
Device Catalogue Number07K62-35
Device Lot Number94256UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer03/26/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LN 03M74-97 SN ISR03671; LN 03M74-97 SN ISR03671